MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - CAL

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 XPI - CAL
Model Number IMMULITE 2000 XPI - CAL
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center.A customer service engineer (cse) was dispatched to the customer site.The cse checked quality control (qc) and adjustment, component alignments and voltages, and ran qc 10 times with satisfactory results.The cse repeated undiluted samples that resulted <2 and/or with error and found that the instrument was performing within specifications.No other issues have been reported by the customer post the service visit and the service actions performed resolved the reported issue.Siemens headquarters support center (hsc) is reviewing the results provided by the customer.The cause for the discordant falsely elevated cal results is unknown.Siemens is investigating the issue.
 
Event or Problem Description
Two discordant, falsely depressed calcitonin (cal) results were obtained using immulite 2000 xpi.The initial results were reported and questioned by the physician(s).The samples were repeated using another immulite 2000 xpi.The repeat results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed cal results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2019-00425 was filed on 15-nov-2019.Additional information (18-nov-2019): siemens headquarters support center (hsc) reviewed the results provided by the customer.Hsc found that calcitonin (cal) calibration was acceptable.The quality control (qc), patient clinical history, and list of medications were not provided.Siemens was unable to perform internal testing of the patient samples due to stability issue with the samples.The customer transitioned to a new reagent lot and did not observe any additional issues with cal.Based on the information provided, siemens cannot determine a probable root cause, and cannot rule out sample specific issues.Hsc reviewed internal data for cal lot 281 and the product was found within specifications.Siemens did not identify a product problem.Cal lot 281 is performing within specification.No further evaluation of the device is required.Section(s) h6 and h10 were updated to reflect the additional information provided on 18-nov-2019.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2019-00425 on 15-nov-2019 and siemens filed the supplemental mdr 2432235-2019-00425_s1 on 13-dec-2019.Corrected information (24-aug-2020): the correct date of event that the discordant, falsely depressed calcitonin (cal) results were obtained (section b3) is (b)(6) 2019 and not (b)(6)2019.Section b3 was updated.

Brand Name
IMMULITE 2000 XPI - CAL
Common Device Name
IMMULITE 2000 XPI - CAL
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy
llanberis, LL55 4EL
EI  LL55 4EL
MDR Report Key9331230
Report Number2432235-2019-00425
Device Sequence Number2498057
Product Code JKR
UDI-Device Identifier00630414961156
UDI-Public00630414961156
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K023304
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Model NumberIMMULITE 2000 XPI - CAL
Device Catalogue Number10381446
Device Lot Number281
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2019
Supplement Date Received by Manufacturer11/18/2019
11/18/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/13/2019
08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1